# SDR 95ZZZW197

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 737275
- Aircraft serial: 20922
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 510
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING ACCOMPLISHMENT OF LOWER LAP SKIN INSPECTION PER BSB 737 53A1177, SKIN CRACKS WERE IDENTIFIED AT BS 510 STR 10L, .200 INCHES IN LENGTH.  ALL AREAS WERE REPAIRED IAW AWA EO 53-30-16 AND ER 2-53-33-08.  REF 95ZZZW198, 95ZZZW199, 95ZZZW200, AWXA9500093.
